# SDR DALA2025102407806

- Difficulty date: October 18, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST: AFT L/H O/B SEAT TRACK HAS SIGNS OF CORROSION. REMOVED AND REPLACED SEAT TRACK AFT L/H O/B IAW A220 ASRP BD-500 -A-J51-42-21, J51-40-11. REMOVED CORROSION, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-00, J53-42-21. (LP# 1259625)
